If you would like to tip/donate to a show or act you’ve seen today, click here.
A day ticket allows access for the full day’s programme, with our pay-what-you-can approach for tickets. Book tickets
After you have booked your ticket, your confirmation email will include instructions and your exclusive pass to your chosen day of the festival. Check your spam or junk folder if you cannot find it. This is an automated system, best not to leave it til the last minute!
Check out the other days and the Festival in general here!
Free access links
Exposé 1: Mixed Medium
This virtual space includes:
The Disco: Room 2021 by Kerry Curl.
Exposé 2: Contemporary Artists
Our expose of local contemporary artist profiles.
Echoes by Liminal Creative
An audio experience which takes in five very different cultural venues across Norwich city centre.
Listings for 16:00 to 22:00
16:00 – 16:15 (15 mins) LIVE
Festival Round up
Join the Festival team for a round-up of the day ahead.
16:15 – 17:00 (45 mins) LIVE
THOSE ORN US YOU P’RAPS CAN’T SEE (Discussion on development of piece)
The Whiting’s On The Wall (Norwich)
“Inspired by the themes of a poem I wrote during lockdown called ‘Thas not about you, thas about me’, I hope to explore the unheard voices of Norfolk’s over 65’s, offering a space where our older generation feels valued respected and listened to.”
The elderly population is growing and Norfolk has over 6% more people aged over 65 than the rest of England. With so many people in this age group, why then are their stories not shaping the way we see our shared experience? Why are some of the most vulnerable in our society unheard? What are we missing by not listening to our older generation? I seek to challenge the dominant narrative and ask ‘whose voices are we REALLY listening to?’.
@thewhitingsonthewall | www.thewhitingsonthewall.com
17:30 – 18:00 (30 mins) LIVE
Helen Wells (Norwich)
A community generated video and performance.
An ever-expanding network of people have shared their experiences of nature and the local environment that have supported, excited and inspired them to keep going through these difficult times. At the same time they have become increasingly aware of the value of the environment and what we risk loosing.
The video and performance give form and voice to these experiences and the power of sharing our wonder in the world.
Take Part: If you would like to take part in the project, email Helen Wells for more information.
@helenwells670 | www.helenwellsmultimediaartist.com
18:10 – 18:45 (40 mins)
NATTERS OF LIFE AND DEATH
Ann Hirst (Suffolk)
All Davina wants is to get her family around the table for one last meal before her eldest kid leaves home. How hard can it be?How long have you got?
Through conversations and phone-calls with various family members and her best friend, Davina invites you into her beautifully ordinary world with all its joys, hilarities, frustrations and disappointments.
Natters of Life & Death is a rich, slice of life, confessional comedy about family, motherhood, the testing of patience and the shock of seeing your own side-boob after far too long.
@Annhirst | @theterrifiedwriter | www.theterrifiedwriter.com
19:00 – 20:00 (60 mins) LIVE
FACE OFF: THE IMPROV COMEDY SHOW
Dogface Improv (Norwich)
Join us as two teams of improvisers battle each other over a series of improvised comedy games and scenes. You are in control providing the suggestions to fuel the show AND voting for your favourite performances via your phone throughout the show. Who will be crowned the face-off champion? Join us and help to decide.
14+, may contain strong language and adult content
@dogfaceimprov | www.www.dogfaceimprov.com
20:15 – 21:50 (95 mins) LIVE
HOOMA COMEDY CLUB TAKE OVER
Hooma Comedy Club (Norwich)
A great line up of top stand up brought to you, direct to your very own living room, bedroom, bathroom or… shed. Featuring Louie Green, Jason Stampe, Tom Alban, Ciara Jack, Nelson Gombakomba and Colin Daniels.
@hoomacomedy | www.hoomacomedy.wixsite.com
21:50 – 22:00 (10 mins) LIVE
Join us for a quick night cap as we reflect on the day’s shows and look forward to the rest of the Festival.